to participate download our app

May 12
14:07
TW: possible ED? food/weight issues ,,,,, did anyone lose their appetite when they got on the pill? i used to eat breakfast everyday but now if i think about eating in the morning I get disgusted. And when i’m “starving” i literally eat two bites and i’m already full… something that never happened before in my life. I’m 5’9 and 140 lbs and i have a high metabolism.. so i ATE a lot. but now i’m eating like a 80 year old woman. did this happen to anyone?
1
2
May 12
14:08
Appetite changes are a side effect of the pill but it could be something else. If you’re concerned best to see a doctor x
 
May 12
15:36
My appetite changed and made me want to eat all the time instead, I changed combo pill and haven’t had an issue since so if you’ve been on your brand for 3+ months and this side effect has been going on for some time then I’d consider switching x
 

to write your comment download our app